Fuzzifying Topology Based On Complete Residuated Lattice-Valued Logic .1.

Elsevier Science Bv
Publication Type:
Journal Article
Fuzzy Sets and Systems, 1993, 56 (3), pp. 337 - 373
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004787OK.pdf1.39 MB
Adobe PDF
We greatly extend fuzzifying topology by introducing a unary fuzzy predicate interpreted as the property to be fuzzifying topological spaces on the class of all so-called fuzzifying pretopological spaces and by adopting the semantic method of complete re
Please use this identifier to cite or link to this item:

Not enough data to produce graph